# SDR COEA2020061804917

- Difficulty date: May 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110207
- Condition: Cracked
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213629 NR 200018 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 1AR IS CRACKED BETWEEN FRAMES 20-21. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-826-A01.
